How to Stop Taking Seroquel?

Answer

To stop taking Seroquel, you should speak with your doctor about how to make the process go smoothly. While it isn't addictive in the sense of causing severe withdrawal symptoms, you may experience nausea and other notable discomfort after you quit. The decision to take or not to take Seroquel should only be made between you and your doctor, however.
Reference:
1 Additional Answer
Ask.com Answer for: how to stop taking seroquel
How to Stop Taking Seroquel
Seroquel is the brand name for quetiapine, a drug that is commonly prescribed by doctors to treat mental disorders. It is mainly used for schizophrenia or bipolar disorder. Sometimes a patient will choose to stop taking Seroquel, but the process needs to... More »
Difficulty: Moderate
Source: www.ehow.com
Q&A Related to "How to Stop Taking Seroquel?"
1. Discuss your desire to stop taking Seroquel with your doctor. Seroquel is most commonly prescribed for the treatment of bipolar disorder or schizophrenia. If you stop taking it
http://www.ehow.com/how_5104235_stop-taking-seroqu...
I am not an MD, but a patient and this is my personal experience of what happened to me: I have been diagnosed with Bipolar I for years. I have been on every medication that is known
http://wiki.answers.com/Q/What_happens_if_you_stop...
Seroquel is the brand name of the medication quetiapine fumarate, which treats mental illnesses like schizophrenia or bipolar disorder. Although this medication is typically prescribed
http://www.livestrong.com/seroquel-medication/
First important lesson of the day: Never just stop taking a prescription drug without your doctor and/or parents knowing about it. Why, you ask? Simple, many drugs have and cause
http://answers.yahoo.com/question/index?qid=201207...
Explore this Topic
Nothing will happen when you stop taking Seroquel as prescribed. Withdrawal symptoms will only happen if you abruptly stopped taking it. You may experience insomnia ...
Stopping Seroquel should not be done abruptly. To stop taking Seroquel, prepare a plan with your doctor. You may decrease the dose of your medication to be sure. ...
The side effects of mixing Seroquel, Klonopin and alcohol could be fatal. If you or someone you know has mixed these drugs, please contact an ambulance immediately ...
About -  Privacy -  AskEraser  -  Careers -  Ask Blog -  Mobile -  Help -  Feedback © 2014 Ask.com